Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Quantum cluster characters for valued quivers


Author: Dylan Rupel
Journal: Trans. Amer. Math. Soc. 367 (2015), 7061-7102
MSC (2010): Primary 16G20, 16T99; Secondary 16G70, 16S38
DOI: https://doi.org/10.1090/S0002-9947-2015-06251-5
Published electronically: March 2, 2015
MathSciNet review: 3378824
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathbb{F}$ be a finite field and $ (Q,\mathbf {d})$ an acyclic valued quiver with associated exchange matrix $ \tilde {B}$. We follow Hubery's approach to prove our main conjecture from 2011: the quantum cluster character gives a bijection from the isoclasses of indecomposable rigid valued representations of $ Q$ to the set of non-initial quantum cluster variables for the quantum cluster algebra $ \mathcal {A}_{\vert\mathbb{F}\vert}(\tilde {B},\Lambda )$. As a corollary we find that for any rigid valued representation $ V$ of $ Q$, all Grassmannians of subrepresentations $ Gr_{\mathbf {e}}^V$ have counting polynomials.


References [Enhancements On Off] (What's this?)

  • [BZ] Arkady Berenstein and Andrei Zelevinsky, Quantum cluster algebras, Adv. Math. 195 (2005), no. 2, 405-455. MR 2146350 (2006a:20092), https://doi.org/10.1016/j.aim.2004.08.003
  • [BMRRT] Aslak Bakke Buan, Robert Marsh, Markus Reineke, Idun Reiten, and Gordana Todorov, Tilting theory and cluster combinatorics, Adv. Math. 204 (2006), no. 2, 572-618. MR 2249625 (2007f:16033), https://doi.org/10.1016/j.aim.2005.06.003
  • [CC] Philippe Caldero and Frédéric Chapoton, Cluster algebras as Hall algebras of quiver representations, Comment. Math. Helv. 81 (2006), no. 3, 595-616. MR 2250855 (2008b:16015), https://doi.org/10.4171/CMH/65
  • [CK] Philippe Caldero and Bernhard Keller, From triangulated categories to cluster algebras. II, Ann. Sci. École Norm. Sup. (4) 39 (2006), no. 6, 983-1009 (English, with English and French summaries). MR 2316979 (2008m:16031), https://doi.org/10.1016/j.ansens.2006.09.003
  • [DS] M. Ding and J. Sheng, Multiplicative properties of a quantum Caldero-Chapoton map associated to valued quivers, preprint: math/1109.5342v1, 2011.
  • [DX] Ming Ding and Fan Xu, A quantum analogue of generic bases for affine cluster algebras, Sci. China Math. 55 (2012), no. 10, 2045-2066. MR 2972629, https://doi.org/10.1007/s11425-012-4423-x
  • [E] A. Efimov, Quantum cluster variables via vanishing cycles, preprint: math.AG/1112.3601v1, 2011.
  • [F] Jiarui Fei, Counting using Hall algebras I. Quivers, J. Algebra 372 (2012), 542-559. MR 2990026, https://doi.org/10.1016/j.jalgebra.2012.08.018
  • [FZ1] Sergey Fomin and Andrei Zelevinsky, Cluster algebras. I. Foundations, J. Amer. Math. Soc. 15 (2002), no. 2, 497-529 (electronic). MR 1887642 (2003f:16050), https://doi.org/10.1090/S0894-0347-01-00385-X
  • [FZ2] Sergey Fomin and Andrei Zelevinsky, Cluster algebras. II. Finite type classification, Invent. Math. 154 (2003), no. 1, 63-121. MR 2004457 (2004m:17011), https://doi.org/10.1007/s00222-003-0302-y
  • [FZ4] Sergey Fomin and Andrei Zelevinsky, Cluster algebras. IV. Coefficients, Compos. Math. 143 (2007), no. 1, 112-164. MR 2295199 (2008d:16049), https://doi.org/10.1112/S0010437X06002521
  • [G] Peter Gabriel, Unzerlegbare Darstellungen. I, Manuscripta Math. 6 (1972), 71-103; correction, ibid. 6 (1972), 309 (German, with English summary). MR 0332887 (48 #11212)
  • [HR] Dieter Happel and Claus Michael Ringel, Tilted algebras, Trans. Amer. Math. Soc. 274 (1982), no. 2, 399-443. MR 675063 (84d:16027), https://doi.org/10.2307/1999116
  • [HU] Dieter Happel and Luise Unger, Almost complete tilting modules, Proc. Amer. Math. Soc. 107 (1989), no. 3, 603-610. MR 984791 (90f:16026), https://doi.org/10.2307/2048155
  • [H1] A. Hubery, Acyclic cluster algebras via Ringel-Hall algebras, preprint: www.maths.leeds.ac.uk/$ \sim $ahubery/Cluster.pdf.
  • [H2] Andrew Hubery, Quiver representations respecting a quiver automorphism: a generalisation of a theorem of Kac, J. London Math. Soc. (2) 69 (2004), no. 1, 79-96. MR 2025328 (2004k:16033), https://doi.org/10.1112/S0024610703004988
  • [K] V. G. Kac, Infinite root systems, representations of graphs and invariant theory, Invent. Math. 56 (1980), no. 1, 57-92. MR 557581 (82j:16050), https://doi.org/10.1007/BF01403155
  • [Q] Fan Qin, Quantum cluster variables via Serre polynomials, J. Reine Angew. Math. 668 (2012), 149-190. With an appendix by Bernhard Keller. MR 2948875
  • [Ri1] Claus Michael Ringel, Representations of $ K$-species and bimodules, J. Algebra 41 (1976), no. 2, 269-302. MR 0422350 (54 #10340)
  • [Ri2] Claus Michael Ringel, Tame algebras and integral quadratic forms, Lecture Notes in Mathematics, vol. 1099, Springer-Verlag, Berlin, 1984. MR 774589 (87f:16027)
  • [Ru1] Dylan Rupel, On a quantum analog of the Caldero-Chapoton formula, Int. Math. Res. Not. IMRN 14 (2011), 3207-3236. MR 2817677 (2012g:13042), https://doi.org/10.1093/imrn/rnq192
  • [Ru2] Dylan Rupel, Proof of the Kontsevich non-commutative cluster positivity conjecture, C. R. Math. Acad. Sci. Paris 350 (2012), no. 21-22, 929-932 (English, with English and French summaries). MR 2996767, https://doi.org/10.1016/j.crma.2012.10.034
  • [S] O. Schiffmann, Lectures on Hall algebras, preprint: math/0611617v1, 2009.
  • [Z] A. Zelevinsky, Quantum Cluster Algebras: Oberwolfach talk, February 2005, Unpublished lecture notes: math.QA/0502260, 2005.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16G20, 16T99, 16G70, 16S38

Retrieve articles in all journals with MSC (2010): 16G20, 16T99, 16G70, 16S38


Additional Information

Dylan Rupel
Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403
Address at time of publication: Department of Mathematics, Northeastern University, Boston, Massachusetts 02115
Email: drupel@uoregon.edu, d.rupel@neu.edu

DOI: https://doi.org/10.1090/S0002-9947-2015-06251-5
Keywords: Quantum cluster algebra, valued quiver Grassmannian
Received by editor(s): August 29, 2012
Received by editor(s) in revised form: July 24, 2013
Published electronically: March 2, 2015
Article copyright: © Copyright 2015 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society